# SDR CA030102005

- Difficulty date: May 11, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Aircraft time: 15,549 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCD4N3A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuelage
- Part time: 15,478 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BEFORE INSTALLING BAGGAGE PAD, MAINTENANCE NOTICED THAT BELLY SKIN AFT OF REAR SPAR AT STA 226.5 WAS SLIGHTLY WRINKLED, AND LOWER FLAP/FUSELAGE FAIRING SLIGHTLY WRINKLED. HARD LANDING/TURBULENT AIR INSPECTION AS PER 5-50-00 CARRIED OUT. SLIGHT WRINKLE ON RT INBOARD WING AT AUXILIARY FUEL PANEL TOP SKIN NOTED. NO OTHER DAMAGE FOUND, NO LOOSE FASTENERS NOTED. NO STRUCTURAL DAMAGE FOUND. AFTER DISCUSSING WITH RAYTHEON TECHNICAL SUPPORT, AIRCRAFT ALLOWED TO RETURN TO SERVICE. RAYTHEON WILL BE REVIEWING DATA AND ISSUING REPAIR DATA IF REQUIRED.
